No Cover Image

Journal article 688 views 603 downloads

Exploring relationships between service quality dimensions and customers satisfaction: empirical study in context to Indian logistics service providers

Anchal Gupta, Rajesh Kumar Singh, K. Mathiyazhagan Orcid Logo, Pradeep Kumar Suri, Yogesh Dwivedi Orcid Logo

The International Journal of Logistics Management, Volume: 34, Issue: 6, Pages: 1858 - 1889

Swansea University Author: Yogesh Dwivedi Orcid Logo

  • 15 April IJLM manuscript.pdf

    PDF | Accepted Manuscript

    Distributed under the terms of a Creative Commons Attribution Non Commercial 4.0 License (CC BY-NC 4.0).

    Download (513.27KB)
Published in: The International Journal of Logistics Management
ISSN: 0957-4093
Published: Emerald 2023
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa60084
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Logistics service providers, service quality, customer satisfaction, structural equation modelling
College: Faculty of Humanities and Social Sciences
Issue: 6
Start Page: 1858
End Page: 1889